# SDR USAA000199

- Difficulty date: February 15, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 30,986 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED .75 INCH, BS 601, BELOW STRINGER 17L, LBL 66.  INSTALLED FILLER AND DOUBLER PER TR 53-62-01 AND EA 66517.  (M)
